Alert archive / Alabama / Flash Flood Warnings in 2025
Flash Flood Warning 9, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Apr 6, 2025, 6:33 AM CDT for Tuscaloosa County, Alabama. It was in force for 114 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2025, 6:33 AM CDT (11:33 UTC)
- Expired
- Apr 6, 2025, 8:27 AM CDT
- In force
- 114 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 70 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 7:00 AM CDT | FLASH FLOOD | 1 Ne Cottondale, AL | Significant rise of Cottondale Creek. |
| Apr 6, 7:00 AM CDT | FLASH FLOOD | 1 Ne Cottondale, AL | Significant rise of Cottondale Creek. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
175
WGUS54 KBMX 061133
FFWBMX
ALC125-061445-
/O.NEW.KBMX.FF.W.0009.250406T1133Z-250406T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
633 AM CDT Sun Apr 6 2025
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Southwestern Tuscaloosa County in west central Alabama...
* Until 945 AM CDT.
* At 633 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tuscaloosa, Northport, Holt, University Mall, McFarland Mall,
Bryant Denny Stadium, Tuscaloosa Amphitheater, Shelton State
Community College, Tuscaloosa Regional Airport, University Of
Alabama Quad, Taylorville, Stillman College, Oliver Lock And Dam,
Lake Tuscaloosa Dam, Cottondale, Palmore Park, Englewood, Lake
Harris, Holt Lock And Dam and Little Sandy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3309 8746 3309 8759 3322 8767 3329 8761
3330 8748 3319 8738
FLASH FLOOD...RADAR INDICATED
$$
86/Martin1 follow-up statement
499
WGUS74 KBMX 061327
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
827 AM CDT Sun Apr 6 2025
ALC125-061337-
/O.CAN.KBMX.FF.W.0009.000000T0000Z-250406T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tuscaloosa AL-
827 AM CDT Sun Apr 6 2025
...FLASH FLOOD WARNING FOR SOUTHWESTERN TUSCALOOSA COUNTY HAS BEEN
REPLACED WITH A FLOOD ADVISORY...
&&
LAT...LON 3309 8746 3309 8759 3322 8767 3329 8761
3330 8748 3319 8738
$$
86/MartinWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 5:33 AM CDT, 1 hour earlier. Its key messages:
- Updated at 527 AM CDT SUN APR 6 2025
- There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail.
- Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening.
- Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning.
Area forecast discussion, Apr 6, 5:33 AM CDT, 1 hour before
Area Forecast Discussion National Weather Service Birmingham AL 533 AM CDT Sun Apr 6 2025 ...New AVIATION... .KEY MESSAGES... Updated at 527 AM CDT SUN APR 6 2025 - There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail. - Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening. - Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning. && .SHORT TERM... (Today through Monday) Issued at 530 AM CDT SUN APR 6 2025 The orientation of the main line will eventually begin to orient more ENE-WSW with time as the outflow keep sinking south. The main activity should reach the Birmingham metro area by 6-8 AM. Behind the main line, continuing rain and thunderstorms are anticipated, which may transition areas along I-20 to a flooding threat further into the morning. The system continues its slow trek to the east through the day. While a few segments within the line of showers and storms will be capable of severe, with all modes of severe possible. We may see an uptick in convection the later we get into the late morning and early afternoon as we see some heating ahead of the line. This system will not be moving at a fast clip, so flooding will likely become a concern through the day, with perhaps the highest totals between I-20 and I-85. Latest guidance places a large swath of 3 to 4 inches in this area through Monday afternoon. 16 && .LONG TERM... (Monday night through next Saturday) Issued at 100 AM CDT SUN APR 6 2025 Behind this system, we are going to see some colder temperatures move into the region along with dry air. Right now we may see frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning. So be ready to make preparations for any sensitive vegetation. The next rain maker will be Thursday afternoon into Friday with a passing cold front. The main dynamics for this system remains well to the north so severe weather should not be an issue. 16 && .AVIATION... (12Z TAFS) Issued at 530 AM CDT SUN APR 6 2025 MVFR conditions will expand over the area ahead of the line of storms. At this time the showers and storms are in TCL and will be moving into BHM by 12z. EET/ASN/ANB by 12 to 13z. MGM will likely see the line work in by 15 to 16z. This will be an extremely slow system and will provide showers and storms for a prolonged time through the afternoon. Flooding may develop as well and could impact a few locations. 16 && .FIRE WEATHER... Heavy rain and storms will overspread across the area through Monday, with a Flood Watch now in effect through Monday evening. However, conditions will quickly mix back out behind the front, with MinRH values expected to fall back into the upper 20s to low 30s by Tuesday into Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 50 58 37 / 100 60 30 0 Anniston 74 53 58 38 / 100 70 50 0 Birmingham 73 52 57 41 / 100 60 30 0 Tuscaloosa 74 50 60 40 / 100 40 20 0 Calera 73 52 59 40 / 100 60 40 0 Auburn 77 58 61 42 / 100 100 80 10 Montgomery 79 56 60 42 / 100 90 70 10 Troy 80 57 60 42 / 90 100 90 10 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Monday evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee- Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene- Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery- Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter- Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...16 LONG TERM....16 AVIATION...16
Hazardous weather outlook, Apr 6, 3:05 AM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 305 AM CDT Sun Apr 6 2025 ALZ011>015-017>050-071115- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 305 AM CDT Sun Apr 6 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a Slight Risk of severe thunderstorms across all of central Alabama through this afternoon. Storms will be capable of producing damaging winds, large hail, and isolated tornadoes. Heavy rainfall with this slow moving line may produce 2 to 4 inches of rain. Flash flooding may develop as the line moves east. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy rainfall will continue through Monday afternoon, especially in the southeast. An additional 1-3 inches of rainfall is expected, with locally higher amounts possible in the heavier banding. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Sunday afternoon for severe and Monday afternoon for flooding.
In the hours before
Local storm report, Apr 6, 3:39 AM CDT, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
339 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM Hail Belk 33.65N 87.93W
04/06/2025 E0.75 Inch Fayette AL Public
Dime size hail reported in Belk.
&&Local storm report, Apr 6, 3:40 AM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
340 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM Hail 1 SSE Fayette 33.68N 87.83W
04/06/2025 E0.25 Inch Fayette AL Public
Pea size hail in Fayette.
&&Special weather statement, Apr 6, 4:07 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
407 AM CDT Sun Apr 6 2025
ALZ022-060945-
Pickens AL-
407 AM CDT Sun Apr 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PICKENS COUNTY THROUGH
445 AM CDT...
At 406 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paulette, or 8 miles southeast of Macon, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gainesville Lake Campground, Aliceville, Garden, Carrollton,
Dillburg, Pickensville, McMullen, George Downer Airport, Owens, Kirk,
Cochrane, Johnston Lake, Memphis, Bevill Lock And Dam, and Macedonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for west central
Alabama.
&&
LAT...LON 3342 8829 3324 8784 3299 8830 3299 8834
TIME...MOT...LOC 0906Z 236DEG 49KT 3305 8843
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
25/OwenSpecial weather statement, Apr 6, 4:40 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
440 AM CDT Sun Apr 6 2025
ALZ022-023-031-061045-
Greene AL-Pickens AL-Tuscaloosa AL-
440 AM CDT Sun Apr 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TUSCALOOSA...
CENTRAL PICKENS AND NORTHERN GREENE COUNTIES THROUGH 545 AM CDT...
At 440 AM CDT, Doppler radar was tracking a strong thunderstorm near
Aliceville, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Aliceville, Snoddy, Carrollton, Dillburg, Ralph, George Downer
Airport, Union, Fosters Boat Landing, Mound State Park, Kirk,
Pleasant Ridge, Lewiston, Benevola, Johnston Lake, Echola, Lake
Lurleen State Park, Elrod, Garden, North Pickens Airport, and McShan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for west central
Alabama.
&&
LAT...LON 3345 8817 3343 8770 3300 8761 3301 8771
3299 8771 3298 8775 3296 8774 3295 8773
3292 8820 3294 8820 3294 8817 3296 8819
3296 8816 3300 8817 3300 8822
TIME...MOT...LOC 0940Z 246DEG 26KT 3308 8810
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
25/OwenSpecial weather statement, Apr 6, 4:41 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Birmingham AL
441 AM CDT Sun Apr 6 2025
ALZ013-015-023-061015-
Fayette AL-Walker AL-Tuscaloosa AL-
441 AM CDT Sun Apr 6 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WALKER...NORTH CENTRAL
TUSCALOOSA AND SOUTHEASTERN FAYETTE COUNTIES THROUGH 515 AM CDT...
At 441 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Samantha, or 16 miles north of Northport, moving
north at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Whitson, Goodsprings, Boley Springs, Windham Springs, Samantha, West
Corona, Jasper, Cedrum Area, Wiley, Holly Grove, The Wye, Bankhead
Lock And Dam, Tutwiler, Parrish, Oakman, Binion Creek Landing,
Gamble, Corona, Townley, and Cordova.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for central and
west central Alabama.
&&
LAT...LON 3384 8715 3349 8732 3349 8733 3347 8734
3346 8733 3331 8740 3339 8764 3394 8745
TIME...MOT...LOC 0941Z 201DEG 42KT 3348 8750
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
25/OwenLocal storm report, Apr 6, 6:14 AM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
614 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM Flash Flood 5 SSE Hightogy 33.63N 88.07W
04/06/2025 Lamar AL Emergency Mngr
Water flowing over Highway 17 near Steedley
Road.
&&
16The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:10 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 37 hr |
| Apr 5, 8:10 PM CDT | River Flood Warning | BMX | Bibb, Dallas, Perry | 38 hr |
| Apr 6, 12:20 AM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion, Winston | 55 min |
| Apr 6, 1:25 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 50 min |
| Apr 6, 1:30 AM CDT | Tornado Warning | BMX | Pickens | 45 min |
| Apr 6, 1:46 AM CDT | Special Weather Statement | BMX | Fayette, Walker | 59 min |
| Apr 6, 1:56 AM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Winston | 5 hr |
| Apr 6, 1:57 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 63 min |
| Apr 6, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Fayette | 26 min |
| Apr 6, 2:52 AM CDT | Special Weather Statement | BMX | Walker | 53 min |
| Apr 6, 3:07 AM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 4 hr |
| Apr 6, 4:07 AM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Apr 6, 4:23 AM CDT | Flash Flood Warning | BMX | Pickens | 3 hr |
| Apr 6, 4:40 AM CDT | Special Weather Statement | BMX | Pickens | 65 min |
| Apr 6, 4:41 AM CDT | Special Weather Statement | BMX | Walker | 34 min |
| Apr 6, 5:33 AM CDT | Areal Flood Advisory | BMX | Blount, Fayette, Jefferson, Tuscaloosa, Walker | 6 hr |
| Apr 6, 6:51 AM CDT | Special Weather Statement | BMX | Sumter | 24 min |
| Apr 6, 7:13 AM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Winston | 77 min |
| Apr 6, 7:15 AM CDT | Areal Flood Advisory | BMX | Fayette, Walker, Winston | 75 min |
| Apr 6, 7:18 AM CDT | Special Weather Statement | BMX | Greene, Hale, Marengo, Sumter | 42 min |
| Apr 6, 7:34 AM CDT | Areal Flood Advisory | BMX | Pickens | 86 min |
| Apr 6, 7:45 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 112 min |
| Apr 6, 8:11 AM CDT | Special Weather Statement | BMX | Hale, Marengo, Perry | 49 min |
| Apr 6, 8:27 AM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 78 min |
| Apr 6, 8:59 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 46 min |
| Apr 6, 9:03 AM CDT | Areal Flood Advisory | BMX | Bibb, St. Clair, Shelby, Talladega | 3 hr |
| Apr 6, 9:37 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby | 68 min |
| Apr 6, 9:41 AM CDT | Special Weather Statement | BMX | Coosa | 49 min |
| Apr 6, 9:56 AM CDT | Special Weather Statement | BMX | Autauga, Lowndes | 49 min |
| Apr 6, 10:12 AM CDT | Tornado Warning | BMX | Autauga, Dallas, Lowndes | 14 min |
| Apr 6, 10:29 AM CDT | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 46 min |
| Apr 6, 10:35 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 3 days |
| Apr 6, 10:35 AM CDT | River Flood Warning | BMX | Greene, Hale, Tuscaloosa | 23 hr |
| Apr 6, 10:36 AM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 58 hr |
| Apr 6, 10:40 AM CDT | Severe Thunderstorm Warning | BMX | Autauga | 32 min |
| Apr 6, 10:45 AM CDT | Areal Flood Advisory | BMX | Chilton, Coosa | 3 hr |
| Apr 6, 11:11 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 49 min |
| Apr 6, 11:35 AM CDT | Areal Flood Advisory | BMX | Dallas, Lowndes | 3 hr |
| Apr 6, 11:53 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 67 min |
| Apr 6, 12:15 PM CDT | Special Weather Statement | BMX | Montgomery | 60 min |
| Apr 6, 12:28 PM CDT | Flash Flood Warning | BMX | Elmore, Lowndes, Montgomery | 3 hr |
| Apr 6, 12:42 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 58 min |
| Apr 6, 12:52 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Montgomery | 38 min |
| Apr 6, 1:08 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 31 min |
| Apr 6, 1:12 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 33 min |
| Apr 6, 1:25 PM CDT | Areal Flood Advisory | BMX | Chambers, Elmore, Lee, Macon, Tallapoosa | 2 hr |
| Apr 6, 1:56 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 53 min |
| Apr 6, 1:59 PM CDT | Flash Flood Warning | BMX | Bullock, Chambers, Elmore, Lee, Macon, Tallapoosa | 91 min |
| Apr 6, 2:20 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 29 min |
| Apr 6, 3:11 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Lee, Macon, Russell | 2 hr |
| Apr 6, 3:28 PM CDT | Areal Flood Warning | BMX | Lee | 2 hr |
| Apr 6, 3:47 PM CDT | Flash Flood Warning | BMX | Lee, Russell | 118 min |
| Apr 6, 5:14 PM CDT | Special Weather Statement | BMX | Autauga, Lowndes, Montgomery | 46 min |
| Apr 6, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 28 min |
Nearby
Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.